# SDR SWAA2024111858261

- Difficulty date: November 9, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N8520Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 42532
- Aircraft time: 26,025 hours, 12,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONING COMPARTMENT UPPER INBD L ANGLE AT STA 663 POSSIBLE CRACK PHOTO ATTACHED<[01] ACCOMPLISHED HFEC SURFACE INSPECTION PER NDT PART 6 51-00-00 PROC. 23 OF SUSPECT AREA VERIFIED ANGLE IS CRACKED.;[02] CRACK LENGTH IS .200';[03] CRACK LOCATED IN ANGLE AT STA. 663; LBL 9; EMITTING FROM FASTENER HOLE IN VERTICAL LEG. CRACK LENGTH .200'. CRACK VERIFIED BY NDT IN CORRECTIVE ACTION #1.[09] FABRICATED REPAIR ANGLE AND SPLICE PARTS AND LOCATED HOLES COMMON TO REPAIR ANGLE PER SRM 57-10-10-2R-5. ALODINE AND PRIME REPAIR PARTS PER SRM 51-20-01; SOPM 20-41-02;[10] REPAIR PARTS FABRICATED FROM .071 2024 T3.;[11] 9;10 INSPECTED WORK ABOVE OK TO INSTALL;[12] INSTALLED FASTENERS COMMON TO FUEL TANK PER SRM 57-10-10-2R-5.;[18] REPAIRED PER SRM 57-10-10-2R-5.;[19] RII INSPECTION PORTION COMPLIED WITH. SEE C/A?S AND STEPS FOR ALL WORK PERFORMED. REPAIRED PER SRM 57-10-10-2R-5.
